Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 212, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 8, 2012, 3:36 PM CDT for Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2012, 3:36 PM CDT (20:36 UTC)
- Expired
- Aug 8, 2012, 4:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS
The radar
The Springfield radar (KSGF), 136 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 3:40 PM CDT | TSTM WND DMG | Hepler, KS | A FEW POWER POLES WERE LEANING DUE TO THE WIND BUT NOT DOWNED NEAR HEPLER ON TO THE SOUTHEAST. |
| Aug 8, 3:40 PM CDT | TSTM WND GST 0 | Hepler, KS | A FEW POWER POLES WERE LEANING DUE TO THE WIND BUT NOT DOWNED NEAR HEPLER ON TO THE SOUTHEAST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 2303 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
393
WUUS53 KSGF 082036
SVRSGF
KSC011-021-037-082115-
/O.NEW.KSGF.SV.W.0212.120808T2036Z-120808T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT WED AUG 8 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BOURBON COUNTY IN SOUTHEAST KANSAS...
WESTERN CHEROKEE COUNTY IN SOUTHEAST KANSAS...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 415 PM CDT
* AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEPLER...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE
BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE
MINOR DAMAGE TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BEULAH...BRAZILTON...CARONA...CHEROKEE...
CHICOPEE...CROWEBURG...ENGLEVALE...FARLINGTON...FRANKLIN...
FRONTENAC...GIRARD...GREENBUSH...HALLOWELL...HEPLER...HIATTVILLE...
LONE OAK...MCCUNE...MULBERRY...PAWNEE STATION...PITTSBURG...POLK...
RINGO...ROSELAND...SCAMMON...SHERMAN...SHERWIN...SKIDMORE...
STIPPVILLE...WALNUT...WEIR...WEST MINERAL AND YALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3765 9509 3780 9492 3765 9461 3742 9461
3707 9495 3725 9508
TIME...MOT...LOC 2037Z 315DEG 20KT 3762 9490
HAIL...0.88IN
WIND...70 MPH
$$
KARDELL2 follow-up statements
269
WWUS53 KSGF 082105
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 PM CDT WED AUG 8 2012
KSC011-082115-
/O.CAN.KSGF.SV.W.0212.000000T0000Z-120808T2115Z/
BOURBON KS-
405 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOURBON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3767 9488 3765 9462 3743 9461 3721 9482
3750 9507
TIME...MOT...LOC 2105Z 315DEG 20KT 3751 9476
$$
KSC021-037-082115-
/O.CON.KSGF.SV.W.0212.000000T0000Z-120808T2115Z/
CHEROKEE KS-CRAWFORD KS-
405 PM CDT WED AUG 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD AND
NORTH CENTRAL CHEROKEE COUNTIES UNTIL 415 PM CDT...
AT 359 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIRARD...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ARCADIA...ARMA...BEULAH...BRAZILTON...CARONA...CHEROKEE...CHICOPEE...
CROWEBURG...ENGLEVALE...FARLINGTON...FRANKLIN...FRONTENAC...GIRARD...
GREENBUSH...LONE OAK...MULBERRY...PITTSBURG...POLK...RINGO...
ROSELAND...SCAMMON...SKIDMORE...STIPPVILLE...WEIR AND YALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3767 9488 3765 9462 3743 9461 3721 9482
3750 9507
TIME...MOT...LOC 2105Z 315DEG 20KT 3751 9476
HAIL...0.88IN
WIND...70 MPH
$$
KARDELL557
WWUS53 KSGF 082113
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT WED AUG 8 2012
KSC021-037-082123-
/O.EXP.KSGF.SV.W.0212.000000T0000Z-120808T2115Z/
CHEROKEE KS-CRAWFORD KS-
413 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD AND NORTH CENTRAL
CHEROKEE COUNTIES WILL EXPIRE AT 415 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3767 9488 3765 9462 3743 9461 3721 9482
3750 9507
TIME...MOT...LOC 2113Z 315DEG 20KT 3748 9472
$$
KARDELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:11 PM CDT, 25 minutes earlier.
Area forecast discussion, Aug 8, 3:11 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 311 PM CDT WED AUG 8 2012 .DISCUSSION... SCATTERED CONVECTION BEGINNING TO DEVELOP ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS THIS AFTERNOON. MLCUPE VALUES ARE BETWEEN 1500-2000 J/KG AND WITH SEVERAL INTERACTING BOUNDARIES FROM THE NORTH AND SOUTH. THE FIRST INITIAL SHORTWAVE IS CURRENTLY JUST ENTERING THE KANSAS CITY AREA AND DIVING TO THE SOUTHEAST. THIS FEATURE WILL MOVE ACROSS THE AREA TONIGHT. WITH RELATIVELY DRY AIR IN THE LOWER LEVELS AND AN INVERTED SOUNDING INDICATES THAT DOWNBURST AND DAMAGING STRAIGHT LINE WINDS WILL BE THE GREAT THREAT WITH THE STRONGEST CONVECTION. MOST OF THE CONVECTION WILL OCCUR LATE THIS AFTERNOON INTO THE EVENING HOURS BETWEEN SUBSIDING BY 06Z TONIGHT. A SECOND SHORTWAVE CURRENTLY OVER SOUTHERN CANADA WILL DIVE DOWN ACROSS THE MIDWEST LATE TOMORROW AND BRING A DECENT COLD FRONT THROUGH THE AREA TOMORROW EVENING. WHILE OUR ATMOSPHERE WILL BE DRIER AND WORKED OVER A BIT FROM TODAY'S CONVECTION...THERE WILL BE A SLIGHT CHANCE FOR A FEW SHOWERS AND STORMS TO DEVELOP AHEAD OF THE FRONT TOMORROW AFTERNOON WITH A FEW STRONG STORMS AGAIN POSSIBLE. THE BEST CHANCE WILL BE OVER THE EASTERN OZARKS. TOMORROW WILL BE ANOTHER WARM DAY BUT NOT AS HOT AS TODAY. DRIER AND COOLER AIR WILL BEGIN TO FILTER IN THURSDAY NIGHT INTO FRIDAY MORNING. FRIDAY WILL BE A COOLER AND BREEZY DAY. WILL MENTION A CONCERN FOR HIGHER FIRE DANGER ON FRIDAY DUE TO DEWPOINT AND HUMIDITY LEVELS DROPPING AND BREEZY NORTHERLY WINDS AROUND 20 MPH. SURFACE HIGH WILL BE CLOSE BY TO THE NORTHEAST FRIDAY NIGHT AND SATURDAY MORNING WITH LOWS IN THE MIDDLE TO UPPER 50S OVER THE EASTERN OZARKS AND LOW 60S OVER SOUTHEAST KANSAS. ANOTHER FANTASTIC DAY IN STORE ON SATURDAY WITH BELOW AVERAGE TEMPERATURES BEFORE A SLOW REBOUND IN TEMPERATURES BY THE END OF THE WEEKEND INTO EARLY NEXT WEEK. ANOTHER SHORTWAVE WILL MOVE ACROSS THE MIDWEST EARLY NEXT WEEK TO BRING SCATTERED CHANCES FOR RAIN EARLY NEXT WEEK. A BROAD WEST TO NORTHWEST FLOW WILL KEEP THE CHANCE FOR DISTURBANCES TO RIDE ACROSS THE AREA AND TEMPERATURES WILL BE NEAR SEASONAL AVERAGES FOR THIS TIME OF YEAR. DO NOT SEE ANY EXTREME HEAT IN THE NEXT 7 DAYS LIKE WHAT WE HAVE SEEN MOST OF THIS SUMMER. GRIFFIN && .AVIATION... FOR THE 18Z TAFS...UPPER LEVEL SHORTWAVE MOVING IN FROM THE NORTHWEST ALONG WITH A SURFACE BOUNDARY WILL INTERACT WITH INCREASING AFTERNOON INSTABILITY FOR SCATTERED THUNDERSTORMS. WILL THROW IN VCTS AND CB IN THE TAFS FROM MID AFTERNOON THROUGH THE EVENING TO ACCOUNT FOR THIS. FRONT PUSHES THROUGH ON THURSDAY MORNING WITH A SHIFT OF THE SURFACE WIND TO THE NORTHWEST. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 8, 12:58 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1258 PM CDT WED AUG 8 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1258 PM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. ELEVATED FIRE WEATHER RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE OUTLOOK AREA. SCATTERED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH STRAIGHT LINE DOWNBURST WINDS AND ONE INCH HAIL POSSIBLE. THE GREATEST THREAT AREAS FOR STRONG TO SEVERE STORMS WILL BE MAINLY ALONG AND WEST OF HIGHWAY 65 ACROSS WESTERN MISSOURI AND SOUTHEAST KANSAS. STORM DEVELOPMENT SHOULD WILL OCCUR LATE THIS AFTERNOON INTO THE EVENING HOURS. TEMPERATURES WILL ONCE AGAIN REACH WELL UP INTO THE 90S TO NEAR 100 DEGREES TODAY. THE HOTTEST TEMPERATURES WILL BE OVER SOUTHEAST KANSAS AND WESTERN MISSOURI. DRY VEGETATION FROM DROUGHT CONDITIONS ALONG WITH LOW AFTERNOON AND EARLY EVENING HUMIDITY WILL LEAD TO AN ELEVATED RISK FOR WILDFIRES. LIGHTNING AND WINDS FROM THUNDERSTORMS MAY ALSO SPARK GRASS AND BRUSH FIRES WHERE HEAVIER RAIN DOES NOT OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT MAY BRING ADDITIONAL ISOLATED STRONG TO SEVERE THUNDERSTORMS TO EASTERN SECTIONS OF THE MISSOURI OZARKS ON THURSDAY. ADDITIONAL SCATTERED THUNDERSTORMS MAY BE POSSIBLE LATE IN THE WEEKEND INTO EARLY NEXT WEEK BUT SEVERE STORMS ARE NOT EXPECTED. AN ELEVATED RISK FOR WILDFIRES WILL CONTINUE. ON FRIDAY...MODERATELY GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED WITH LOW DAYTIME HUMIDITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS FOR ALONG AND WEST OF HIGHWAY 65 . && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Special weather statement, Aug 8, 2:57 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 PM CDT WED AUG 8 2012
MOZ104-082030-
TANEY MO-
257 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TANEY COUNTY UNTIL
330 PM CDT...
AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF RIDGEDALE...OR 9 MILES SOUTHEAST
OF BRANSON...MOVING NORTH AT 5 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE HOLLISTER...KIRBYVILLE AND RIDGEDALE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TABLE
ROCK LAKE.
LAT...LON 3650 9328 3658 9327 3665 9319 3665 9307
3660 9294 3649 9291 3649 9327
TIME...MOT...LOC 1957Z 172DEG 5KT 3654 9313
KARDELLLocal storm report, Aug 8, 3:25 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM NON-TSTM WND GST 1 S REPUBLIC 37.11N 93.48W
08/08/2012 E60 MPH GREENE MO AMATEUR RADIO
THREE INCH DIAMETER TREE LIMBS WERE BLOWN DOWN.
&&
WISELocal storm report, Aug 8, 3:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND GST 1 S REPUBLIC 37.11N 93.48W
08/08/2012 M62.00 MPH GREENE MO AMATEUR RADIO
THREE INCH DIAMETER TREE LIMBS WERE BLOWN DOWN.
&&
WISESpecial weather statement, Aug 8, 3:29 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT WED AUG 8 2012
KSZ073-097-101-082100-
BOURBON KS-CHEROKEE KS-CRAWFORD KS-
329 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...NORTHWESTERN CHEROKEE
AND SOUTHERN BOURBON COUNTIES UNTIL 400 PM CDT...
AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HEPLER...OR 13 MILES NORTHWEST OF GIRARD...
MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ARCADIA...ARMA...BEULAH...BRAZILTON...
CROWEBURG...ENGLEVALE...FARLINGTON...FRANKLIN...GIRARD...GREENBUSH...
HALLOWELL...HEPLER...HIATTVILLE...MCCUNE...PAWNEE STATION...
PETERSBURG...POLK...RINGO...SHERMAN...WALNUT AND WEST MINERAL.
PEOPLE IN CRAWFORD...NORTHWESTERN CHEROKEE AND SOUTHERN BOURBON
COUNTIES...INCLUDING HEPLER...GIRARD AND ARMA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3769 9509 3783 9494 3768 9462 3758 9461
3717 9500 3726 9508 3758 9510
TIME...MOT...LOC 2029Z 321DEG 32KT 3765 9491
KARDELLLocal storm report, Aug 8, 3:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 3 W SPRINGFIELD 37.20N 93.34W
08/08/2012 GREENE MO LAW ENFORCEMENT
TREE DOWN NEAR WALNUT AND KANSAS EXPRESSWAY.
&&
MGRIFFINLocal storm report, Aug 8, 3:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 4 N BRANSON 36.70N 93.22W
08/08/2012 E0.50 INCH TANEY MO AMATEUR RADIO
DIME SIZE HAIL AND ONE INCH OF RAINFALL FELL IN THIS
LOCATION.
&&
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 3:29 PM CDT | Special Weather Statement | SGF | Crawford | 31 min |
| Aug 8, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.